MAUDE Adverse Event Report: COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 980
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the small screen on a 980 ventilator was blank.Reportedly, the customer "re-booted" the device and the screen was working.Although requested, it is unknown if the patient was connected to the ventilator at the time of the reported event.The service engineer (se) inspected the device and was unable to duplicate the reported issue.The se performed calibrations and extended self-testing on the device and all tests passed.
 
Additional Manufacturer Narrative
Additional information was received on 2017-jul-10 regarding patient involvement.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.

Brand Name
980 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway,ie
MDR Report Key6701540
Report Number8020893-2017-06878
Device Sequence Number19106392
Product Code CBK
UDI-Device Identifier10884521171749
UDI-Public10884521171749
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980
Device Catalogue Number980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2017
Initial Date Received by Manufacturer 05/20/2017
Supplement Date Received by Manufacturer07/10/2017
Initial Report FDA Received Date07/11/2017
Supplement Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1